# SDR REXA2012052600786

- Difficulty date: May 26, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N8751D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7751
- Aircraft time: 21,043 hours, 18,665 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO CLOSE AND WAS DIFFICULT TO OPEN.  LUBED AND PERFORMED OPS CHECK OF MAIN PASSENGER DOOR IAW AMM 52-11-00.  OPS CHECKED GOOD.  OK FOR SERVICE.
